Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


flushing-no meds??
May 30, 2007

can this itself be a symptom of HIV alone?? i am not on any meds and i still have redness on my face, chest, back and upper arms. it is not there when i wake up. and there is also a patchy area above my breast that has pimple like eruptions. a dermotologist said it was pokilioderma of civatte-sun damage. my ID says no way, because in the A.M. it is barely red and gets worse upon activity or through the day. according to her it looks like the ARS rash, but i should not be having it this long-at least 10 months since infection.

Response from Dr. Henry

ARS rashes are generally very fleeting. HIV infection is linked to a wide range of skin conditions (such as seborrhea and eosinophilic folliculitis). Some individulas seem to flush/blush easily (sometimes that runs in families). I haven't noticed much of an increase in flushing in HIV patients on no treatment. Acne rosecea (rosecea) can cause increase flushing. It cause is often unkwown. If any reader knows of a good reference on flushing in the setting of HIV infection please post. KH



Previous
Severe PN
Next
hiv and mrsa

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement